MathSciNet Relay Station
MathSciNet bibliographic data
MR2540072 (2010h:46104) 46L54 (46F25 46L53 60H40 81S25)
Bożejko, Marek; Lytvynov, Eugene Meixner class of non-commutative generalized stochastic processes with freely independent values. I. A characterization. Comm. Math. Phys. 292 (2009), no. 1, 99–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement